# SDR SWAA115786

- Difficulty date: August 10, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 26,440 hours, 15,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100SWA
- Part serial: 30251
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, LT AFT EMERGENCY EXIT LIGHT BATTERY PACK FAILED TEST.  REMOVED AND REPLACED BATTERY PER MM.
